Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6107 Publications


2014 | Journal Article | IST-REx-ID: 249
Browning TD, Vishe P. 2014. Cubic hypersurfaces and a version of the circle method for number fields. Duke Mathematical Journal. 163(10), 1825–1883.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 252
Browning TD, Jones M. 2014. Counting rational points on del Pezzo surfaces with a conic bundle structure. Acta Arithmetica. 163(3), 271–298.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 254
Browning TD. 2014. The polynomial sieve and equal sums of like polynomials. International Mathematics Research Notices. 2015(7), 1987–2019.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 255
Browning TD, Dietmann R, Heath Brown R. 2014. Rational points on intersections of cubic and quadric hypersurfaces. Journal of the Institute of Mathematics of Jussieu. 14(4), 703–749.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 2716 | OA
Chatterjee K, Randour M, Raskin J. 2014. Strategy synthesis for multi-dimensional quantitative objectives. Acta Informatica. 51(3–4), 129–163.
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 2699 | OA
Erdös L, Bourgade P, Yau H. 2014. Universality of general β-ensembles. Duke Mathematical Journal. 163(6), 1127–1190.
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 2255 | OA
Edelsbrunner H, Pausinger F. 2014. Stable length estimates of tube-like shapes. Journal of Mathematical Imaging and Vision. 50(1), 164–177.
View | Files available | DOI
 

2014 | Conference Paper | IST-REx-ID: 2905 | OA
Edelsbrunner H, Morozovy D. 2014. Persistent homology: Theory and practice. ECM: European Congress of Mathematics, 31–50.
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 1733 | OA
Cerny P, Chmelik M, Henzinger TA, Radhakrishna A. 2014. Interface simulation distances. Theoretical Computer Science. 560(3), 348–363.
View | Files available | DOI | Download Submitted Version (ext.)
 

2014 | Journal Article | IST-REx-ID: 2141 | OA
Chatterjee K, Henzinger M. 2014. Efficient and dynamic algorithms for alternating Büchi games and maximal end-component decomposition. Journal of the ACM. 61(3), a15.
View | Files available | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications